Retrobulbärneuritis durch Apiolvergiftung [Retrobulbar Neuritis in the Course of "Apiol" Poisoning].. Ann Intern Med. 1932;6:706. doi: 10.7326/0003-4819-6-5-706_1
Download citation file:
Published: Ann Intern Med. 1932;6(5):706.
This content is PDF only. Please click on the PDF icon to access.
Through reports from Holland, Germany, and Jugoslavia [also South America: Editor] a new form of poisoning, "Apiol" poisoning, has been made known. There is a great similarity in the clinical course of the reported cases. Weakness and pain in the extremities, particularly the lower, are followed by varying degrees of paralysis of the involved region. The motor portions of the peripheral nerves are selectively affected. The lack of sensory changes is a point of differential significance in ruling out other forms of polyneuritis. To the case forming the basis of this report special interest attaches since in this patient there
to gain full access to the content and tools.
Learn more about subscription options.
Register Now for a free account.
Emergency Medicine, Neurology, Neuropathy.
Results provided by:
Copyright © 2016 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only